# SDR 2023FA0000091

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: General aviation
- Aircraft: N94AS
- Aircraft serial: 7507
- Aircraft time: 7,296 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 350A23404227
- Condition: Detached
- Location: Tailboom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STABILIZER, FOUND 2EA SCREWS SHEARED ON UPPER RH FITTING. REFERENCE EC130T2 IPC 53-31-10-03.
